# SDR 2008UALA01940

- Difficulty date: April 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 23,245 hours, 9,770 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REQUIRE BATTERY CAPACITY TEST PER A CHK.  SUPPLEMENTAL DATA UPDATE, REPLACED EPSU BATTERIES.  OPS CHK NORMAL.
